Previous |  Up |  Next


Title: Existence of extremal periodic solutions for nonlinear evolution inclusions (English)
Author: Papageorgiou, Nikolaos S.
Author: Yannakakis, Nikolaos
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 37
Issue: 1
Year: 2001
Pages: 9-23
Summary lang: English
Category: math
Summary: We consider a nonlinear evolution inclusion defined in the abstract framework of an evolution triple of spaces and we look for extremal periodic solutions. The nonlinear operator is only pseudomonotone coercive. Our approach is based on techniques of multivalued analysis and on the theory of operators of monotone-type. An example of a parabolic distributed parameter system is also presented. (English)
Keyword: evolution triple
Keyword: compact embedding
Keyword: exremal solution
Keyword: measurable multifunction
Keyword: pseudomonotone map
Keyword: Kadec-Klee property
Keyword: parabolic equation
Keyword: p-Laplacian
MSC: 34C25
MSC: 34G20
MSC: 34G25
MSC: 35K55
MSC: 35R70
MSC: 47N20
idZBL: Zbl 1090.34577
idMR: MR1822759
Date available: 2008-06-06T22:28:04Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Hirano N.: Existence of periodic solutions for nonlinear evolution equations in Hilbert spaces.Proc. Amer. Math. Soc. 120 (1994), 185–192. Zbl 0795.34051, MR 1174494
Reference: [2] Hu S., Papageorgiou N.S.: On the existennce of periodic solutions for a class of nonlinear evolution equations.Boll. Un. Mat. Ital. (7) (1993),591–605. MR 1244409
Reference: [3] Hu S., Papageorgiou N.S.: Handbook of Multivalued Analysis. Volume I: Theory.Kluwer, Dordrecht, The Netherlands‘ (1997) Zbl 0887.47001, MR 1485775
Reference: [4] Kandilakis D., Papageorgiou N.S.: Periodic solutions for nonlinear evolution inclusions.Arch. Math.(Brno) 32 (1996), 195–209. Zbl 0908.34043, MR 1421856
Reference: [5] Lakshmikantham V., Papageorgiou N.S.: Periodic solutions for nonlinear evolution inclusions.J. Comput. Appl. Math. 52 (1994), 277–286. MR 1310135
Reference: [6] Lindqvist P.: On the equation $\div (|Du|^{p-2}Du)+\lambda |u|^{p-2}u=0$.Proc. Amer. Math. Soc. (1990), 157–164. Zbl 0714.35029, MR 1007505
Reference: [7] Lions J.-L.: Quelques Méthodes de Résolution des Problèmes aux Limites Non-Lineaires.Dunod, Paris (1969). Zbl 0189.40603, MR 0259693
Reference: [8] Papageorgiou N.S.: On the existence of solutions for nonlinear parabolic problems with discontinuities.J. Math. Anal. Appl. 205 (1997), 434-453. MR 1428358
Reference: [9] Papageorgiou N.S., Papalini F., Renzacci F.: Existence of solutions and periodic solutions for nonlinear evolution inclusions.Rend. Circ. Mat. Palermo, II. Ser. 48, No. 2 (1999), 341–364. Zbl 0931.34043, MR 1692926
Reference: [10] Vrabie I.: Periodic solutions for nonlinear evolution equations in a Banach space.Proc. Amer. Math. Soc. 109 (1990), 653–661. Zbl 0701.34074, MR 1015686
Reference: [11] Zeidler E.: Nonlinear Functional Analysis and its Applications II.Springer Verlag, New York (1990). Zbl 0684.47029, MR 0816732


Files Size Format View
ArchMathRetro_037-2001-1_2.pdf 393.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo